Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have gastric problem, cannot eat. Have asthma. Prescribed Kencort

HI DOCTOR, MY QUESTION IS ABOUT MY MOTHER 62 AGE OLD FEMALE. SHE IS SUFFERING FROM GASTRONE PROB, NOW SHE CANNOT EAT WHAT EVER SHE EAT JUST COME OUR FROM MOUTH. ALREADY SHE HAS ASTHAM PROB FROM PAST 30YEARS AND FOR QUER SHE INJECTION KENCORT OR DIPROFOS REGURALLY FOR EACH MONTH IS THAT COST THE GASTRONE PROB? DO LET ME KNOW? THC
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Emergency Medicine Specialist 's  Response
She could have inflammation of the lining of the stomach or an ulcer, that explains the inability to keep the food down. She should be seen by a General Practice doctor since she has history of asthma and the stomach problems. The medications might be aggravating her stomach problems that might have been preexisting. The GP must do an extensive evaluation (to rule out gall bladder and pancreatic problems) and refer her to a specialist (Gastroenterologist) who will do a procedure called endoscopy (scope down her food pipe) to see and take biopsy and follow up with the root cause of her problem. When there is reflux (vomiting and retching) it could make her asthma worse.
Answered: Wed, 2 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor